MathSciNet Relay Station
MathSciNet bibliographic data
MR2803215 34K20 (34K18 37N25 92D25)
Meng, Xin-You; Huo, Hai-Feng; Zhang, Xiao-Bing; Xiang, Hong Stability and Hopf bifurcation in a three-species system with feedback delays. Nonlinear Dynam. 64 (2011), no. 4, 349–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement